Journal of Lie Theory, Vol. 11, No. 2, pp. 427-440 (2001)

Trotter's formula on infinite dimensional Lie groups

Josef Teichmann

Josef Teichmann
Institute for financial and actuarial mathematics
Technical University of Vienna
Wiedner Hauptstrasse 8-10
A-1040 Vienna
Austria jteichma

Abstract: A theory for the solution of non-autonomous linear differential equations on convenient vector spaces is presented. The theory generalizes the Hille-Yosida theorem and several non-autonomous versions of it. It is special feature of the theory, that the conditions can be applied in the case of locally convex spaces, which are not well understood from a functional analytic point of view. The main application is the investigation of a sufficient condition for the existence of exponential and evolution mappings on infinite dimensional Lie groups.

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2001 ELibM for the EMIS Electronic Edition